# SDR UIEA2020091541987

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,287 hours, 11,962 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, CREW REPORTS LEFT ENG FIRE LOOP 1 INTERMITTENT DURING CRUISE, NO MESSAGE ON ARRIVAL.  PERFORMED SYSTEM TEST, IAW FIM 26-11 504, NO DEFECTS NOTED.  PERFORMED LOAD LIGHT CHECK AT CANISTER D7792P TO DETECTOR RJ TERMINAL AT 28 WDC, NO DEFECT NOTED.  FOUND LOWER AFT LOOP GROUND TO FROM IN TOW PLACED.  ADJUSTED LOOP, NO DEFECT NOTED.
